# SDR 164771

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 29,242 hours, 32,462 cycles
- Engine: Ge CT75A2
- Engine time: 26,997 hours, 30,740 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oil Press Trandu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING AT AT 9K FT. WHEN THE LT ENGINE OIL PRESS. WARNING LIGHT ILLUMINATED. THE CREW NOTICED THAT THE LH PROP OIL PRESSURE WAS AT ZERO.  THE CREW REDUCED POWER TO THE LT ENGINE AND RETURNED TO PIT. A/C REMOVED FROM SERVICE AT 2230 HDQ TIME.  PIT MX T/S LT ENGINE OIL PRESS SYSTEM, FOUND AND REPAIRED A SHORT IN THE LT PROP OIL PRESS TRANDUCER CONNECTION.  A/C WAS GROUND RUN AND RETURNED TO SERVICE 8-16-03 @1030
